# SDR DALA2017111708266

- Difficulty date: November 16, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 90,908 hours, 13,073 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 41F IS INOPERATIVE. RESECURED SEAT MOUNTS. SYSTEM OPERATION IS NORMAL.
